# SDR ASAA2023101745703

- Difficulty date: October 17, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 54,335 hours, 16,084 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17HGVV
- Condition: Faulty
- Location: Flight Compartme
- Part time: 44,704 hours, 16,944 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"B" - 2ND AUTO PILOT FAILED TO ENGAGE DURING ATTEMPTED AUTOLAND APPROACH. GROUNDED - YES. (RESOLVED ON W/O: 1973033 TASKCARD: N/R-00002 ) REMOVED AND REPLACED MCP PER AMM 22-11-34.ALL LLM TESTS C/W. NO FAULTS NOTED. REMOVED PLACARD. REMOVED MEL'S 22-1F AND 22-99B. SEAMC DAVE NOTIFIED.
